# SDR IXXA20161214204

- Difficulty date: November 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING AT FORWARD SIDE OF BS 742 COMMON TO THE SEAT TRACK AT RBL 33 HAS CORROSION. REMOVED CLIP AND FABRICATED NEW CLIP. INSTALLED NEW CLIP IAW SRM 51-20-02 PARAGRAPH 7D AND REA 47224FAB22 REVISION IR.
